Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 697, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 22, 2011, 12:30 PM CST for Neshoba County, Newton County, Winston County, Mississippi. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2011, 12:30 PM CST (18:30 UTC)
- Expired
- Nov 22, 2011, 1:15 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Neshoba County, MS, Newton County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 12:45 PM CST | TSTM WND DMG | 3 Wnw Union, MS | TREE DOWNED BLOCKING CR 311 |
| Nov 22, 12:55 PM CST | TSTM WND DMG | 2 Nne House, MS | TREE DOWNED ON CR 717 SE OF PHILADELPHIA |
| Nov 22, 12:55 PM CST | TSTM WND DMG | 3 W Forestdale, MS | FALLEN TREE BLOCKING CR 2642 EAST OF PHILADELPHIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 11:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
441
WUUS54 KJAN 221830
SVRJAN
MSC099-101-159-221915-
/O.NEW.KJAN.SV.W.0697.111122T1830Z-111122T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1230 PM CST TUE NOV 22 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PHILADELPHIA...
NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PROSPECT...NEWTON...
SOUTHERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF NANIH WAIYA...
* UNTIL 115 PM CST
* AT 1230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PEARL RIVER TO 10 MILES WEST OF LAWRENCE MOVING EAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOWDVILLE...CONEHATTA...DIXON...BURNSIDE...NESHOBA...STALLO...
STRATTON...DECATUR...BETHSAIDA...LITTLE ROCK...HOUSE...
FORESTDALE...VERNON...HERBERT SPRINGS AND DUFFEE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
LEAKE AND NORTHERN NEWTON COUNTIES. THIS IS AN DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3292 8892 3228 8892 3223 8932 3302 8932
3308 8890 3299 8891
TIME...MOT...LOC 1830Z 265DEG 35KT 3280 8930 3231 8939
$$
JA1 follow-up statement
940
WWUS54 KJAN 221909
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CST TUE NOV 22 2011
MSC099-101-159-221915-
/O.CON.KJAN.SV.W.0697.000000T0000Z-111122T1915Z/
WINSTON MS-NEWTON MS-NESHOBA MS-
109 PM CST TUE NOV 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR EASTERN NESHOBA...EASTERN NEWTON AND SOUTH CENTRAL WINSTON
COUNTIES...
AT 108 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VERNON TO HICKORY MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERBERT
SPRINGS...DUFFEE AND CHUNKY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL AND EAST-CENTRAL MISSISSIPPI FROM THIS LINE OF STRONG AND
SEVERE THUNDERSTORMS. THIS IS AN EXTREMELY SITUATION. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST TUESDAY AFTERNOON
FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3292 8892 3228 8892 3225 8914 3306 8905
3308 8890 3299 8891
TIME...MOT...LOC 1908Z 267DEG 30KT 3305 8887 3233 8900
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 10:42 AM CST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 22, 10:42 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1042 AM CST TUE NOV 22 2011 .UPDATE...MAIN BAND OF RAIN/EMBEDDED TSRA APPROACHING THE NATCHEZ TRACE CORRIDOR EVEN THOUGH COLD FRONT STILL LAGGING ALONG A KLIT- KELD-KIAH LINE. GUSTY WINDS ALONG SHORT LINE SEGMENTS WILL CONTINUE WITH THE ONSET OF THE LEADING EDGE OF RAIN...MLCAPES PROGGED TO REACH AS HIGH AS 1200J/KG 1-4PM OVER SERN MS SO A FEW SEVERE STORMS STILL POSSIBLE HOWEVER ALREADY VEERING LOW LEVEL WINDS MAY BE SHORT- CHANGING THE POTENTIAL A BIT. WATER VAPOR IMAGES SHOW A DECENT SHORTWAVE CROSSING THE SABINE RIVER VALLEY AND THIS SHOULD KEEP BEST STORMS ACROSS OUR HIGHWAY 84 CORRIDOR THROUGH THE AFTERNOON HOURS AND DEPARTING ERN MS BY 02-04Z THIS EVENING. BASICALLY...WE STILL HAVE A LOW-END RISK FOR SEVERE STORMS FOR LOCATIONS SE OF NATCHEZ TRACE PARKWAY. HEAVY RAINS OF 1-2 INCHES LIKELY WITH THIS SYSTEM SO EVERYONE SHOULD BENEFIT WITH SOME QPF. IN ADDITION...A MINOR WAKE- LOW DRIVEN WIND EVENT APPEARS TO BE DEVELOPING OVER THE DELTA REGION WITH SE WINDS 30-40MPH AT KGLH PAST HOUR. WILL HAVE TO MONITOR THOSE AREAS CLOSELY FOR ANY FURTHER STRENGTHENING. HAVE LOWERED MAX TEMPS OVER THE DELTA AND PROGRESSED THE RAIN-COOLED AIR A BIT FASTER TOWARD THE CENTRAL PORTIONS OF THE CWFA. UPDATES SHOULD BE POSTED./40/ && .AVIATION...EASTWARD ADVANCING LINE OF SHWRS/TSTMS IS GENERALLY ALONG THE NATCHEZ TRACE PKWY ATTM...AND IS EXPECTED TO BE COMPLETELY OUT OF MS BY EARLY EVENING. CAUTION IS STRONGLY ADVISED INVOF OF THE LINE WHERE STRONG TURB/LLWS CAN BE EXPECTED. CONDS WILL VARY BETWEEN MVFR/IFR AHEAD OF THE LINE...TRANSITIONING TO RAIN AND REMAINING MVFR/VFR BEHIND THE LINE. THIS EVENING/OVRNGT...MVFR CONDS WILL LIKELY PREVAIL AT LEAST THRU 03Z BEFORE IFR CIGS BECOME AN ISSUE THRU 14Z TOMORROW MORNING. SFC WINDS WILL REMAIN OUT OF THE S/SE UNTIL THE COLD FRONT PASSES WHEN NE WINDS ARE XPCTD. /BK/ && PREVIOUSLY FOR TONIGHT...NWLY SURFACE FLOW DEVELOPS ACROSS THE FORECAST AREA BY MIDNIGHT WITH MOST RAINFALL ENDED BY THEN. HEALTHY COLD AIR ADVECTION DEVELOPS IN THE WAKE OF THE SURFACE TROUGH FOR COOLER AND NOTICEABLY LESS HUMID CONDITIONS WEDNESDAY. SURFACE RIDGING BUILDS IN WEDNESDAY AND SUNNY SKIES PREVAIL. INCREASED POPS OVER MAV MOS FOR TODAY AND IN THE SE FOR TONIGHT. ALSO LOWERED HIGHS FOR EXTREME NWRN ZONES TODAY IN LIGHT OF A DEVELOPING RAIN SHIELD. FOLLOWED SLIGHTLY WARMER MET MOS FOR TONIGHT FOR CENTRAL/SERN ZONES./03/ LONG TERM...THANKSGIVING DAY THROUGH TUESDAY...CONDITIONS LOOK RATHER PLEASANT FOR THANKSGIVING FESTIVITIES AS SHORTWAVE RIDGING IN THE MID LEVELS WILL MOVE INTO THE REGION AND HIGH PRESSURE WILL REMAIN AT THE SURFACE. DRY...SUNNY...AND WARM CONDITIONS WILL PREVAIL ON THANKSGIVING AS TEMPS WILL BE IN THE UPPER 60S/AROUND 70. RIDGING WILL MOVE OVER THE AREA THANKSGIVING NIGHT AND WILL BE OFF TO OUR EAST BY 12Z FRIDAY. IN ADDITION...THE HIGH PRESSURE AT THE SFC WILL ALSO MOVE OFF MORE TO THE EAST AND LEAVE THE ARKLAMISS ON THE WESTERN SIDE AND THUS RESUMING SOUTHERLY RETURN FLOW OFF THE GULF. CONDITIONS WILL BE A LITTLE CHILLY FOR EARLY MORNING SHOPPERS ON FRIDAY AS READINGS WILL DIP INTO THE 40S AT MOST LOCATIONS BUT SHOULD REBOUND NICELY BACK INTO THE LOWER 70S UNDER MOSTLY SUNNY SKIES. MEANWHILE...OUR NEXT WEATHER SYSTEM WILL BE MAKING ITS WAY ACROSS THE DESERT SOUTHWEST AND BY 18Z FRIDAY...THE UPPER TROUGH WILL BE ROUGHLY NEAR THE NEW MEXICO/TEXAS BORDER. HEADING INTO THE WEEKEND...THE 12Z ECMWF CAME INTO MUCH BETTER AGREEMENT WITH THE GFS RUNS AND THE 00Z ECMWF CONTINUES THAT TREND...UP TO A POINT. LAST NIGHT THE ECMWF WAS CUTTING OFF THE LOW WELL TO OUR WEST AND HAS SINCE SHIFTED TO KEEPING THE OPEN TROUGH AND MOVING IT NEAR AND THROUGH OUR REGION. THE ECMWF IS JUST A TAD SLOWER THAN THE GFS BUT AT THIS POINT WE ARE ONLY TALKING A MATTER OF MAYBE 50 MILES OR SO. AHEAD OF THE UPPER TROUGH...A SFC LOW AND COLD FRONT WILL COME THROUGH THE REGION WITH SOME SHOWERS AND PERHAPS THUNDERSTORMS. HOWEVER...MODELS DONT SHOW MUCH IN THE WAY OF INSTABILITY FOR THUNDERSTORMS. THIS WOULD ENTER THE DELTA AROUND 18Z SATURDAY AND CONTINUE THROUGH THE ARKLAMISS THROUGH THE AFTERNOON AND EVENING...EXITING BY 12Z SUNDAY. HERE IS WHERE THE MODELS START TO DIVERGE AGAIN. THE ECMWF CONTINUES THE SYSTEM THROUGH TO THE EAST COAST AND BRINGS BROAD RIDGING OR ZONAL FLOW TO OUR REGION. THE GFS HOWEVER CUTS OFF THE UPPER LOW AND SPINS IT GENERALLY OVER EASTERN MISSOURI/WESTERN TENNESSEE/WEST KENTUCKY REGION. GIVEN COLDER AIR MOVING IN BEHIND THE FRONT AND WRAP AROUND MOISTURE ASSOCIATED WITH THIS LOW...THE FAR NORTHERN THIRD(OR EVEN JUST NORTH OF THE HIGHWAY 82 CORRIDOR) COULD POTENTIALLY SEE A COLD LIGHT RAIN OR A MIXTURE WITH SOME LIGHT SNOW BASED ON GFS BUFR SOUNDINGS FOR GTR AND GWO. GIVEN THE CONTINUED DIFFERENCES IN BOTH MODEL TIMING AND DEPICTION...WILL OPT NOT TO INCLUDE ANY WINTER WORDING AND SEE HOW TRENDS CONTINUE TO EVOLVE. ONE THING SEEMS TO BE RATHER CERTAIN IS THAT WE SHOULD SEE A BIT MORE SEASONAL TEMPERATURES AS WE CLOSE OUT NOVEMBER AND HEAD INTO DECEMBER. READINGS WILL BE IN THE 50S NORTH AND UPPER 50S/LOWER 60S SOUTH AND OVERNIGHT LOWS WILL BE IN THE 30S WITH A FEW NIGHTS LIKELY SEEING FREEZING OR NEAR FREEZING LOWS FOR THE BEGINNING OF THE NEXT WORK WEEK. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 50 66 42 / 90 43 0 0 MERIDIAN 81 50 69 41 / 70 65 1 0 VICKSBURG 74 48 65 39 / 93 28 0 0 HATTIESBURG 82 55 71 44 / 70 70 4 0 NATCHEZ 79 51 66 43 / 91 34 0 0 GREENVILLE 68 47 63 41 / 82 13 0 0 GREENWOOD 72 45 62 41 / 89 23 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Nov 22, 10:52 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1052 AM CST TUE NOV 22 2011 MSZ029>033-037>039-043>046-048>066-072>074-231700- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1052 AM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND SOUTHEAST PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS EVENING....GENERALLY ALONG AND EAST OF THE NATCHEZ TRACE. THE BEST WINDOW FOR SEVERE STORM CHANCES WILL OCCUR FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS BUT LARGE HAIL AND TORNADOES WILL ALSO BE POSSIBLE. THE LEADING EDGE OF A BAND OF THUNDERSTORMS WILL TRACK INTO THE AREA AROUND NOON AHEAD OF A COLD FRONT THAT WILL TRACK ACROSS THE AREA TODAY AND TONIGHT. THE AIR MASS WILL BE MARGINALLY UNSTABLE BUT STRONG WIND SHEAR AND UPPER JET SUPPORT WILL RESULT IN A POTENTIAL FOR SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR TODAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-231700- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 1052 AM CST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND THE NORTHWEST AND WEST PORTION OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE NEEDED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Nov 22, 11:21 AM CST, 1 hour 9 minutes before
MSZ061-062-221750- LINCOLN MS-FRANKLIN MS- 1121 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1121 AM CST TUE NOV 22 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF LOYD STAR TO 5 MILES SOUTHWEST OF LITTLE SPRINGS AT 1121 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EASTERN FRANKLIN AND LINCOLN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3168 9024 3136 9044 3136 9082 3168 9063 TIME...MOT...LOC 1721Z 270DEG 37KT 3165 9061 3138 9077 MRM
Special weather statement, Nov 22, 11:51 AM CST, 39 minutes before
MSZ054-062-063-221820- LINCOLN MS-LAWRENCE MS-COPIAH MS- 1151 AM CST TUE NOV 22 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1151 AM CST TUE NOV 22 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES EAST OF WESSON TO 4 MILES SOUTH OF BOGUE CHITTO AT 1151 AM CST...MOVING EAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTH CENTRAL COPIAH...LAWRENCE AND LINCOLN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3171 9001 3137 9010 3135 9054 3171 9053 TIME...MOT...LOC 1751Z 270DEG 35KT 3169 9027 3138 9041 MRM
Local storm report, Nov 22, 11:57 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 3 NNE TERRY 32.14N 90.29W
11/22/2011 HINDS MS EMERGENCY MNGR
ROOF DAMAGE TO A HOUSE ON WYNNDALE RD.
1130 AM TSTM WND DMG 5 SSE PEARL 32.20N 90.07W
11/22/2011 RANKIN MS EMERGENCY MNGR
NUMEROUS TREES DOWN.
1138 AM TSTM WND DMG 2 SE BRANDON 32.26N 89.98W
11/22/2011 RANKIN MS EMERGENCY MNGR
TREES DOWN ON LOUIS WILSON RD AND HIGHWAY 18 AND ALSO ONE
POWER POLE.
&&
BYRDLocal storm report, Nov 22, 12:15 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM COASTAL FLOOD JACKSON 32.32N 90.21W
11/22/2011 HINDS MS AMATEUR RADIO
TREE LIMBS AND POWER LINES DOWN ON DONA LANE IN SOUTH
JACKSON.
&&
BYRDLocal storm report, Nov 22, 12:17 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1217 PM CST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM TSTM WND DMG JACKSON 32.32N 90.21W
11/22/2011 HINDS MS AMATEUR RADIO
TREE FELL ON HOUSE AND POWER LINES DOWN ON DONA LANE IN
SOUTH JACKSON.
&&
BYRDLocal storm report, Nov 22, 12:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1229 PM CST TUE NOV 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG CARTHAGE 32.74N 89.53W
11/22/2011 LEAKE MS EMERGENCY MNGR
TREES DOWN ON RED DOG RD BETWEEN HIGHWAYS 25 AND 35.
1210 PM TSTM WND DMG 2 NW LENA 32.62N 89.62W
11/22/2011 LEAKE MS EMERGENCY MNGR
TREES DOWN HIGHWAY 13 NEAR GOODHOPE.
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 7:18 PM CST | Dense Fog Advisory | JAN | Clarke, Covington, Forrest, Jasper, Jones, Lamar and 2 more | 9 hr |
| Nov 22, 8:57 AM CST | Special Weather Statement | JAN | Issaquena | 28 min |
| Nov 22, 9:45 AM CST | Special Weather Statement | JAN | Holmes | 30 min |
| Nov 22, 10:08 AM CST | Special Weather Statement | JAN | Adams | 32 min |
| Nov 22, 10:11 AM CST | Special Weather Statement | JAN | Claiborne | 29 min |
| Nov 22, 10:22 AM CST | Special Weather Statement | JAN | Warren | 28 min |
| Nov 22, 10:47 AM CST | Special Weather Statement | JAN | Franklin, Jefferson | 28 min |
| Nov 22, 10:55 AM CST | Special Weather Statement | JAN | Copiah, Rankin, Simpson | 50 min |
| Nov 22, 11:11 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 49 min |
| Nov 22, 11:21 AM CST | Special Weather Statement | JAN | Lincoln | 29 min |
| Nov 22, 11:37 AM CST | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| Nov 22, 11:51 AM CST | Special Weather Statement | JAN | Lawrence, Lincoln | 29 min |
| Nov 22, 11:54 AM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 66 min |
| Nov 22, 11:54 AM CST | Severe Thunderstorm Warning | JAN | Lincoln, Simpson | 39 min |
| Nov 22, 12:47 PM CST | Special Weather Statement | JAN | Jefferson Davis, Marion | 33 min |
| Nov 22, 12:56 PM CST | Special Weather Statement | JAN | Jasper | 29 min |
| Nov 22, 1:03 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Lowndes, Noxubee, Winston | 57 min |
| Nov 22, 1:39 PM CST | Special Weather Statement | JAN | Clarke | 31 min |
| Nov 22, 1:52 PM CST | Special Weather Statement | JAN | Forrest | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.